# SDR HALA2017122700321

- Difficulty date: December 24, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 16,183 hours, 2,525 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2  Pneumatic
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED NOT CLOSED, ECAM PROBLEM, RESET IAW QRH SUCCESSFUL.  TROUBLESHOT IAW TSM 36-11. SYS CHECKED NORMAL. NO FAULTS. NO HISTORY, OK FOR SERVICE.
